# SDR UPS08M52987

- Difficulty date: April 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING IB FLAP CTR VANE TRACK CUTOUT SKIN FOUND WORN AS MARKED.  REMOVED LT WING IB FLAP VANE IAW AMM27-50-22 R53.  CHAFFING MARKS ON LT WING IB FLAP CTR VANE TRACK CUTOUT SKIN AREA BLEND OUT IAW EN NR 1175-0 8.  FPI C/O ON REWORKED AREA, FOUND NO CRACK & NO CORROSION EVIDENT.  REWORKED AREAS REPROTECTED IAW EN NR 1175-08.  LT IB FLAP VANE REINSTALLED IAW MM27-50-22 REV 53.
